# SDR MWEA00050

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: 99582215
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANGLE BRACKET ON LEFT ENGINE PYLON LOWER SIDE AT ACCESS PANEL 8105A CRACKED.  MAINTENANCE FABRICATED AND INSTALLED BRACKET REPAIR.
